Skip to Main content Skip to Navigation
Journal articles

Stabilization of the wave equation in a polygonal domain with cracks

Abstract : The stabilization of the wave equation in a polygonal domain with cracks is analyzed. Using the multiplier method, we show that a boundary stabilization augmented by an internal one concentrated in a small neighbourhood of the cracks lead to the exponential stability of the problem.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03133116
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Saturday, September 10, 2022 - 3:40:24 PM
Last modification on : Wednesday, September 14, 2022 - 1:05:25 PM

File

Bayili2014.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Collections

Citation

Gilbert Bayili, Serge Nicaise. Stabilization of the wave equation in a polygonal domain with cracks. Revista Matematica Complutense, Universidad Complutense, 2014, 27 (1), pp.259-289. ⟨10.1007/s13163-012-0113-z⟩. ⟨hal-03133116⟩

Share

Metrics

Record views

9

Files downloads

0